Relieves irritated throat, addresses hoarseness, addresses symptoms of the common cold.
Relieves non-productive cough, protects the upper respiratory tract, removes mucus during productive cough. Suitable for children and adults.
Ingredients:
Contains (per capsule): Acetylcysteine (50mg), Honey (2g), Vitamin C (80mg).
Other Ingredients: Sodium Benzoate, Xylitol, Potassium Sorbate, Dextrose, Citric Acid, Sodium Citrate.
Instructions for Use:
Take 3 tablespoons (10ml) daily for adults & children over 6 years old and 3 teaspoons for children 2 - 6 years old or as directed by your doctor or pharmacist. Do not exceed the recommended dosage.
Specifications
- Type
- Syrup
- Concern
- Sore Throat, Hoarseness, Cough
- Active Ingredient
- Fruits
- Cough Type
- Productive
- Age Group
- Children, Adults
Quantity
- Mass Gaining
- 150 ml
Important information
Specifications are collected from official manufacturer websites. Please verify the specifications before proceeding with your final purchase. If you notice any problem you can report it here.